... for weight loss. Then just recently I got my appetite back and have gained 10lbs back. I have discontinued the topamax (weined off) because I thought maybe I had developed a tolerance to it. My plan was to give my body a break from it then start it again. I've been off maybe 6 weeks. Anybody else had this happen and try it again? I don't want to start back too quickly in case my body does not have it out of my system - I want the effects! Help!
This is a great question! I would be eager to hear responses from people who have had experience as well as your experience with this. I have been in Topamax since March 2009 and have lost ~80 pounds so far. Recently, the weight loss has slowed considerable and I have had to decrease the dosage as I've lost weight, due to side effects. Down the road, I'd love to know if I would be able to "give my body a break" and then go back on the medication. Thanks for asking!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 2 answers
Posted 17 Jan 2011 • 1 answer
Posted 2 Nov 2011 • 6 answers
I lost 30lbs over a year of taking Qsymia. Within 4 days of stopping the med I gained 7lbs back!! I?
Posted 14 Jun 2014 • 1 answer
Posted 1 Feb 2015 • 1 answer